MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION GRAFTS ADVANTA VXT W/GDS; PROSTHESIS, VASCULAR GRAFT, OF LESS THEN 6MM DIAMETER

ATRIUM MEDICAL CORPORATION GRAFTS ADVANTA VXT W/GDS; PROSTHESIS, VASCULAR GRAFT, OF LESS THEN 6MM DIAMETER
Model Number 22114 - 4-6X45 SW SH ADVANTA VXT GDS
Health Effect - Clinical Code No Information (3190)
Date of Event 09/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On completion of the investigation a follow up report will be submitted.
 
Event or Problem Description
It was reported that sweating occurred in the graft during arterio-venous graft surgery.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Analysis: the details indicate that the advantage grafts had sweating or weeping when flushed with saline.Upon receiving the device back for investigation the graft was inspected for visible damage.The graft had been cut into two (2) separate pieces.No other damage was noted.There were no signs of suture or clamp marks on the graft.As the instructions for use specify, the graft should not be wetted prior to use or force aqueous solutions through the graft wall.When saline or fluid is pressurized in the graft the porosity and structure will change.If saline was flushed through the graft without the device being clamped there would be no sweating or weeping as it would simply come out the other end.In this case for the graft to sweat or weep the graft would have had to been pressurized.A thorough review of the device history records for this graft lot was conducted.The device lot in question met all quality and performance testing requirements and no non-conformances were noted during the build of the product related to the complaint.A review of the test data indicates that this lot passed all the water entry pressure test requirements.Conclusion: atrium medical corporation had determined that the advantage vxt was performing properly prior to the graft being pressurized with saline.

Brand Name
GRAFTS ADVANTA VXT W/GDS
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF LESS THEN 6MM DIAMETER
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH 03054
MDR Report Key9072346
Report Number3011175548-2019-00980
Device Sequence Number19435364
Product Code DYF
UDI-Device Identifier00650862221145
UDI-Public00650862221145
Combination Product (Y/N)N
Initial Reporter CountryKR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/20/2022
Device Model Number22114 - 4-6X45 SW SH ADVANTA VXT GDS
Device Catalogue Number22114
Device Lot Number433984
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2019
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 09/04/2019
Supplement Date Received by Manufacturer10/23/2019
Initial Report FDA Received Date09/16/2019
Supplement Report FDA Received Date10/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;